Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Was on depo, nauseated, tiredness, back pain, white discharge, emptiness in stomach, bleeding. Off birth control. Normal?

hello i am 20 years old . i was using depo as my form of birth control for three years now my last shot was in june 2012 im still having some of the same similar side effect. lately ive been very nauseated, tired, my back has been hurting and im having a milky white discharge from my vagina. and deep stomach pains through out the day i get sick often, my stomach will just feel very empty and turn till the point i have to throw up, i never get sick to that point though. my period has been on and off for three years il either get a little or alot it goes away comes back never regulary like it should. the last time i had my period was for a good 3 weeks or so and it was light but more red then usual. i thought i was getting it back normally. the last day i had my period was the beggining of febuary 2013. i have been having unprotected sex. is there a possible chance im pregant or is it just depo side effect and my period will come soon? looking for answers thankyou
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
If your last depo shot was in June 2012, you would not have any of the side effects now and you should be menstruating normally if there is no other problem. Having irregular cycles calls for a complete evaluation by a specialist and appropriate treatment. You may also need to exclude pregnancy through a blood test and a trans-vaginal sonogram. Hope your query is answered. Take care.
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor